# SDR SIMA20210319001

- Difficulty date: March 19, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SEAT TRACK SUPPORT AT FR 50 IS CORRODED.CORROSION LEVEL 2-C/A-REMOVED AND REPLACED LH UPPER SEAT TRACK SUPPORT FOR FR 50 IAW EMB 145 SRM 51-40-02
